# SDR FDEA201203191020

- Difficulty date: March 19, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 24,882 hours, 13,165 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A5327997800400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOORBOARD 131QG HAS FOUR CRACKS AT EDGE 4 INCHES LONG, & BROKEN THROUGH ALL BUT TOP LAYER OF COMPOSITE.  FABRICATED FLOORBOARD IAW DWG SRZ 25-005, REV J.
